# SDR UALA2009121603896

- Difficulty date: December 15, 2009
- Submitted: December 21, 2009
- Operation: Air carrier
- Aircraft: N668UA
- Make and model: Boeing 767322
- Aircraft serial: 30024
- Aircraft time: 38,664 hours, 10,486 cycles
- Engine: Pwa PW4056
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Valve
- Part number: S210T120115
- Condition: Faulty
- Location: Cabin Temp
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW COMMENTS: PLANE DOES GENERATE MUCH HEAT.  REPLACED NR 2 ENG FAN AIR VALVE & SENSOR. OPS ENG RUN AT 80 PERCENT WITH TRIM AIR VALVES OPERATING NORMAL WITH NO FAULTS.
